The Stokes groupoids

Marco Gualtieri, Songhao Li, Brent Pym

Research output: Contribution to journalArticlepeer-review

Abstract

We construct and describe a family of groupoids over complex curves which serve as the universal domains of definition for solutions to linear ordinary differential equations with singularities. As a consequence, we obtain a direct, functorial method for resumming formal solutions to such equations.
Original languageEnglish
Pages (from-to)81-119
Number of pages39
JournalJournal für die reine und angewandte Mathematik
Volume739
Early online dateSep 2015
DOIs
Publication statusPublished - Jun 2018

Fingerprint

Dive into the research topics of 'The Stokes groupoids'. Together they form a unique fingerprint.

Cite this